RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 3, Pages 83–87 (Mi faa604)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief communications

Relation Between the Hilbert Series of Quadratic Dual Algebras does not Imply Koszulity

L. E. Positsel'skii

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (511 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:3, 213–217

Bibliographic databases:

UDC: 512.66
Received: 01.02.1994

Citation: L. E. Positsel'skii, “Relation Between the Hilbert Series of Quadratic Dual Algebras does not Imply Koszulity”, Funktsional. Anal. i Prilozhen., 29:3 (1995), 83–87; Funct. Anal. Appl., 29:3 (1995), 213–217

Citation in format AMSBIB
\Bibitem{Pos95}
\by L.~E.~Positsel'skii
\paper Relation Between the Hilbert Series of Quadratic Dual Algebras does not Imply Koszulity
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 3
\pages 83--87
\mathnet{http://mi.mathnet.ru/faa604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1361964}
\zmath{https://zbmath.org/?q=an:0851.16006}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 3
\pages 213--217
\crossref{https://doi.org/10.1007/BF01077062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TX97900015}


Linking options:
  • http://mi.mathnet.ru/eng/faa604
  • http://mi.mathnet.ru/eng/faa/v29/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Piontkovskii, “On the Hilbert Series of Koszul Algebras”, Funct. Anal. Appl., 35:2 (2001), 133–137  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. A. Yuzvinskii, “Orlik–Solomon algebras in algebra and topology”, Russian Math. Surveys, 56:2 (2001), 293–364  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. D. I. Piontkovskii, “Koszul Algebras and Their Ideals”, Funct. Anal. Appl., 39:2 (2005), 120–130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. Piontkovski, D, “Algebras associated to pseudo-roots of noncommutative polynomials are Koszul”, International Journal of Algebra and Computation, 15:4 (2005), 643  crossref  mathscinet  zmath  isi
    5. Retakh, V, “Koszulity of splitting algebras associated with cell complexes”, Journal of Algebra, 323:4 (2010), 983  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:327
    Full text:112
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020